# SDR 97ZZZX4822

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55TV
- Make and model: Bell 206B-3
- Aircraft serial: 3788
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sungear
- Part number: 20604562101
- Condition: Worn
- Location: Transmission
- Part time: 2,998 hours
- Component: 206040002029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES SEVERELY WORN AND 3 CRACKED.  SUSPECT CAUSE DUE TO LENGTH OF CALENDAR TIME INSTALLED INDICATING A BREAK DOWN OF THE LUBRICANT.  PERIOD OF INSTALLATION WAS 13 YEARS.  SUBMITTER RECOMMENDS A CALENDAR LIMITATION OF 4 YEARS AS WELL AS THE EXISTING HOURLY FREQUENCY.
